# SDR SWAA2021050357872

- Difficulty date: March 21, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS 120 APROX AT LT WING / REPAIRED FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS 120 APPROX AT LT WING IAW EA # 21-157-01109 REV IR EA #57-0167-21 PART 1
